# SDR SIMA20151117002

- Difficulty date: November 17, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N845AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145685
- Aircraft time: 30,712 hours, 27,829 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Muffler
- Condition: Disconnected
- Location: Recirc Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PASSENGER AT 9A REPORTED SMOKE & STEAM WITH BURNING SMELL NEXT TO SEAT.  TURNED ON NR 1 PACK & OBSERVED CONDENSATION COMING FROM UNDER SEAT 9A.  FOUND NR 1 RECIRCULATION SYS MUFFLER DISCONNECTED.  SECURED MUFFLER IAW MM 21-24-02, NO BURNING SMELL, SMOKE OR STEAM OBSERVED AFTER TURNING ON NR 1 PACK.  OPERATIONS CHECKED GOOD.
